When will my tingling stop from my dysport?

I had dysport 16 weeks ago. A few weeks after I had a really bad reaction where my forehead when into major spasms. I've asked a question previously and found the answers very comforting. The spasms have stopped. So my new question is. When will the almost constant tingling stop? And a heavy feeling above my brows towards the centre. Area treated frown lines and nose. It's driving me insane and I'm getting married in 4 weeks. Please help. No one seams to know

Doctor Answers 2

Reaction?

If your injections were 16 weeks ago then your product effect should be gone or mostly gone. I suggest you speak with your injector, but do not have treatments this close to your wedding. Have a long conversation about your reactions and decide whether you should have this product in the future.


Scottsdale Plastic Surgeon
5.0 out of 5 stars 190 reviews

I have no answer for you other than consulting a neurologist.

You are describing an idiosyncratic reaction.  It is my opinion that you should never again be treated with a botulinum toxin.  It is ironic that a treatment for headaches can cause such a headache but there you go.  This is a highly uncommon reaction that you are describing but that is of zero consolation for you.  The changes should not be permanent but the emotional trauma can be very long term and should not be discounted.  It is highly likely that your symptoms will not resolve before the wedding date.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.9 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.